ITEM METADATA RECORD
Title: Para-orthogonal rational matrix-valued functions on the unit circle
Authors: Fritzsche, Bernd ×
Kirstein, Bernd
Lasarow, Andreas #
Issue Date: 2012
Publisher: Element Ltd
Series Title: Operators and Matrices vol:6 issue:4 pages:631-679
ISSN: 1846-3886
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science